# SDR SWAA2013090319782

- Difficulty date: August 31, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 61,768 hours, 50,378 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434370
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD TE DELAMINATED.  R&R AFT FLAP IAW MT.
